In the present paper we give general nonuniqueness results which cover most of the known nonuniqueness criteria. In particular, we obtain a generalization of the nonuniqueness theorem of Chr. Nowak, of Samimi’s nonuniqueness theorem and of Stettner’s nonuniqueness criterion.
 R. P. Agarwal, V. Lakshmikantham: Uniqueness and Nonuniqueness Criteria for Ordinary Differential Equations
. World Scientific, 1993. MR 1336820
 J. Kalas: Nonuniqueness for the solutions of ordinary differential equations
. Czechoslovak Math. Journal 29 (1979), 105–112. MR 0518144
| Zbl 0396.34006
 V. Lakshmikantham: On the Kamke’s function in the uniqueness theorem of ordinary differential equations
. Proc. Nat. Acad. Sci. India Ser. A 34 (1964), 11–14. MR 0218635
| Zbl 0166.34103
 V. Lakshmikantham, S. Leela: Differential and Integral Inequalities. Vol. I, Academic Press, New York, 1969.
 Chr. Nowak: Uniqueness and nonuniqueness results for ordinary differential equations
. (manuscript). Zbl 0882.34003